# SDR UHLA2014011900038

- Difficulty date: January 19, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 26,225 hours, 16,252 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE JUST FWD INBD OF WASTE BOX.  R & R SHEAR TIE.  MAJOR REPAIR.
